PolyU IR
 

PolyU Institutional Repository >
Electrical Engineering >
EE Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1350

Title: The control of switching dc-dc converters : a general LQR problem
Authors: Leung, Frank H. F.
Tam, Peter K. S.
Li, Chi-kwong
Subjects: Control systems, Digital
Control systems, Linear - Computer aided design
Control systems, Optimal
Mathematical techniques - Transfer functions
Pulse width modulation
Issue Date: Feb-1991
Publisher: IEEE
Citation: IEEE transactions on industrial electronics, Feb. 1991, v. 38, no. 1, p. 65-71.
Abstract: The control of switching dc-dc converters is reviewed. Regarding it as a general linear quadratic regulator (LQR) problem, an innovative optimal and robust digital controller is proposed. The control strategy adopted can achieve good regulation, rejection of modest disturbances, and more significantly, the ability to cater to switching converters with RHP zeroes. This controller design is a general approach that is applicable to all PWM-type dc-dc converters with their circuit topologies known or unknown. Modern CAD techniques are used to reach the final control law. Application to a published Ćuk converter is illustrated as an example, and the performance evaluation is given.
Rights: © 1991 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1350
ISSN: 0278-0046
Appears in Collections:EE Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
A general LQR problem_91.pdf610.51 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback